# SDR AU990465

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 12170731
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOOR ARM ROD ENDS INSTALLED 180 DEGREES OUT ALLOWING THE DOORS TO FOUL ON THE NACELLE LOWER SKIN IN THE FULL DOWN POSITION.   WHEN THE DOORS WERE ADJUSTED TO WITHIN LIMITS, IT WAS FOUND THAT THE DOOR LOCATOR PINS WERE ALSO MISALIGNED.
